# SDR UPS96420386

- Difficulty date: June 4, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N682UP
- Make and model: Boeing 747121
- Aircraft serial: 20349
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Bulkhead
- Condition: Cracked
- Location: Bs 1000
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:  C.  FORWARD CARGO COMP:  FOUND CRACKS IN BS 1000 BULKHEAD LOWER CHORD, BETWEEN S-47/46 LT AND RT.  REPLACED LOWER CHORD PARTLY ACCORDING TO SB 747-53-2316R1.
